MAUDE Adverse Event Report: FUYANG HONGWEI METAL CO. DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL

FUYANG HONGWEI METAL CO. DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL
Model Number R800KD-RD
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Head Injury (1879); Coma (2417)
Date of Event 12/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user's son who reported that the front left wheel fell off causing the end user to fall and hit their head.The end user sustained a head injury that required surgery and is currently in a coma.The end user's son is not releasing the device at this time.The user's manual instructs the user to be sure that both knobs are fully tightened and are at equal heights and to test rollator for stability before applying full weight to hand grips.Drive recommends periodic visual inspection of this product by the user, to ensure that all parts and hardware are secure, that components are in good working order and not worn, torn, frayed, or loose, and that there are no obstructions or impediments to normal, safe operation.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
FUYANG HONGWEI METAL CO.
liaoan village, wanshi town,
hangzhou city, zhejiang province
CH 
MDR Report Key21159551
Report Number2438477-2025-00004
Device Sequence Number7631087
Product Code ITJ
UDI-Device Identifier00822383004235
UDI-Public(01)00822383004235
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/15/2025
Report Date (Section F) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR800KD-RD
Device Catalogue NumberR800KD-RD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/23/2024
Event Location Home
Date Report to Manufacturer01/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age78 YR
Patient SexFemale
Date Report Sent to FDA01/15/2025